# SDR ASAA2017092722067

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,852 hours, 11,475 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F820
- Condition: Failed
- Location: Hf 1
- Part time: 3,207 hours, 934 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TRYING TO TUNE HF 1 TO NEW FREQUENCY,  THERE WAS AN EXTENDED (APPROX 10-15 SECONDS) TONE AND WHEN IT STOPPED WERE UNABLE TO TRANSMIT ON HF 1.  ATTEMPTED TO TRANSMIT ON VHF 1 OR 2 BUT WAS UNABLE. SELECTED ALTERNATE ON ACP NR 1 AND COULD COMMUNICATE ON VHF 1 WENT BACK TO NORMAL AND WAS ABLE TO TRANSMIT ON HF 2 BUT EVEN THAT SEEMED WEAK.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 HF TRANSCEIVER IAW AMM 23-11-21, SYSTEM OP CHECKED GOOD.  GROUND VERIFICATION GOOD.
